Alert archive / Pennsylvania / Flash Flood Warnings in 2011

Flash Flood Warning 14, NWS Binghamton, NY

April 26, 2011Bradford County, Pennsylvania

NWS Binghamton, NY issued this flash flood warning at Apr 26, 2011, 6:29 PM EDT for Bradford County, Pennsylvania. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 26, 2011, 6:29 PM EDT (22:29 UTC)
Expired
Apr 27, 2011, 12:30 AM EDT
In force
6 hr
Issued by
NWS Binghamton, NY
Area
Storm-based polygon
Flood severity
None

County Bradford County, PA

The radar

The Binghamton radar (KBGM), 86 km from the middle of the area, began a volume at 22:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 26, 9:00 PM EDTFLASH FLOODTroy, PASIGNIFICANT FLASH FLOODING REPORTED. MANY ROADS CLOSED AND WASHED OUT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 151 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 10.5 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2011-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2011-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 128 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
493 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
128 m²/s²
0-3 km storm-relative helicity
237 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

366 
WGUS51 KBGM 262229
FFWBGM
PAC015-270430-
/O.NEW.KBGM.FF.W.0014.110426T2229Z-110427T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
629 PM EDT TUE APR 26 2011

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN BRADFORD COUNTY IN NORTHEAST PENNSYLVANIA...

* UNTIL 1230 AM EDT

* AT 621 PM EDT...LOCAL EMERGENCY MANAGEMENT OFFICIALS REPORTED
  STREAMS AND CREEKS WERE NEAR BANKFUL FROM THUNDERSTORMS THAT HAVE 
  MOVED THROUGH SOUTHEAST BRADFORD COUNTY EARLIER THIS EVENING. 
  ANOTHER ROUND OF THUNDERSTORMS WITH VERY HEAVY RAIN WILL MOVE
  THROUGH SOUTHEAST BRADFORD COUNTY BETWEEN 630 PM AND 7 PM. 
  AN ADDITIONAL INCH OF RAIN IS EXPECTED IN A SHORT PERIOD OF TIME.  
  THIS ADDITIONAL RAINFALL LIKELY WILL CAUSE FLASH FLOODING OF   
  SMALL STREAMS...CREEKS...URBANIZED...LOW-LYING AND POOR  
  DRAINAGE AREAS.   

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  BURLINGTON...CANTON...GROVER...LE ROY...SPRINGFIELD...SYLVANIA...
  TROY AND WETONA.

RAPID FLOODING OF STREAMS...CREEKS...URBAN...AND POOR DRAINAGE AREAS
IS LIKELY IN AND NEAR THESE LOCATIONS.

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 4186 7691 4187 7662 4157 7656 4159 7687
      4160 7689 4180 7692

$$
DJN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at Apr 26, 2:26 PM EDT, 4 hours 3 minutes earlier.

Area forecast discussion, Apr 26, 2:26 PM EDT, 4 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
226 PM EDT TUE APR 26 2011

.SYNOPSIS...
A WARM FRONT WILL MOVE SLOWLY NORTHWARD THROUGH THE REGION
TONIGHT...WITH ADDITIONAL SHOWERS AND THUNDERSTORMS EXPECTED. HIT
AND MISS SHOWERS AND THUNDERSTORMS WILL DOT THE AREA ON
WEDNESDAY...BEFORE MORE WIDESPREAD RAINFALL COMES BACK IN LATE
WEDNESDAY NIGHT AND THURSDAY...ALONG AN INCOMING COLD FRONT.

&&

.NEAR TERM /THROUGH TONIGHT/...
UPDATED AS OF 215 PM (1815Z)... CONVECTIVE LINE COMING INTO CNTRL
NY/N-CNTRL PA FROM THE W...SHOULD CONTINUE TO INTENSIFY LATE THIS
AFTN...AS IT ENCOUNTERS ML CAPES APPROACHING 1500...DEEP-LAYERED
SHEAR ARND 40 KT...AND STGLY VEERING LOW-LEVEL WIND PROFILES.
HRRR/OTHER MESO-SCALE CONVECTION-ALLOWING MODELS SUGGEST
ADDITIONAL LINEAR STRUCTURES WILL FOLLOW THIS ONE THROUGH THE
EARLY EVENING PD. SVR WW #213 IS NOW IN EFFECT FOR MOST OF CNTRL
NY/NE PA UNTIL 01Z WED.

SHRA/TSRA SHOULD DIMINISH LATER THIS EVE...AS UPPER-LVL FORCING
WANES...AND THE BLYR STABILIZES. AREAS OF LOW CIGS/FOG COULD FORM
OVERNIGHT...ESPECIALLY WHERE SIG RAINFALL OCCURS.

...PREVIOUS DISCUSSION...
UPDATED AS OF 10 AM (14Z)... VSBL SAT IMAGERY SHOWS MAINLY CLEAR
SKIES ACROSS NE PA LATE THIS MORNING...WITH MORE CLOUD DEBRIS UP
OVER CNTRL NY. SFC ANALYSIS WOULD PLACE THE WARM FRNTL BOUNDARY
NEAR THE PA/NY BORDER...MOVING GRADUALLY NWD. STG INSOLATION OVER
NE PA/PTNS OF NY'S SRN TIER THROUGH EARLY-MID AFTN SHOULD PROMOTE
FAIRLY ROBUST DESTABILIZATION. IN FACT...MODIFYING THE 12Z PIT
SOUNDING WOULD POTENTIALLY YIELD ML CAPES OF 1000-1500. IF YOU
COMBINE THIS WITH STRENGTHENING/VEERING WIND PROFILES IN THE LOW-
MID LEVELS (NEAR ABV MENTIONED WARM FRONT)...STG/SVR CONVECTION
AGAIN SEEMS LIKE A POSSIBILITY THIS AFTN/EVE.

AS FAR AS ANY TRIGGERING MECHANISMS GO...PVA ON THE LEADING EDGE
OF A PROBABLE CONVECTIVELY-INDUCED UPPER-LVL WAVE...WAS LEADING TO
SCATTERED SHRA/TSRA AS OF LATE MORNING IN WRN PA/NY...WITH MORE
ISOLD ACTIVITY OVER THE FINGER LAKES/MOHAWK VALLEY AREAS. BY MID-
LATE AFTN...WE EXPECT SCATTERED SHRA/TSRA ACROSS OUR WRN/NRN
ZONES...ASSOCD WITH THE PREVIOUSLY MENTIONED SHRT WV...AND
ADDITIONAL ACTIVITY OVER NE PA/WRN CATSKILLS...CLOSER TO THE
925-850 MB THETA-E RIDGE AXIS. THIS ACTIVITY WILL LIKELY LINGER
WELL INTO THE EVE HOURS.

MAX TEMP FORECAST FOR THIS AFTN SEEMS ON TRACK...AS 925/850 TEMPS
AND EXPECTED MIXING LEVELS SUPPORT 75-80F.

&&

.SHORT TERM /WEDNESDAY THROUGH FRIDAY/...
UPDATED AS OF 220 PM (1820Z)... THIS WILL BE BRIEF...OWING TO
NEAR-TERM SVR WX CONCERNS.

WARM SECTOR AMS WILL REMAIN IN PLACE WED...ALTHOUGH SOMEWHAT LESS
INSTABILITY IS PROGGED...AS OPPOSED TO WHAT WE'RE SEEING TODAY. A
SUBTLE UPPER-LVL WAVE IS EXPECTED TO APPROACH FROM THE SW BY
18Z...WITH AT LEAST SCATTERED SHRA/TSRA ANTICIPATED TO RE-DEVELOP
BY THEN.

LATE WED NIGHT AND THU...WE'RE STILL EXPECTING THE MAIN UPPER-LVL
TROUGH AXIS AND COLD FRONT TO COME IN FROM THE W. EXPECTED
TIMING...AS OF THIS JUNCTURE...WOULD BRING THESE SYSTEMS THROUGH
EARLIER THU...GENERALLY 12-18Z...AND THIS TIMING COULD REDUCE THE
SVR THREAT. HOWEVER...ANY DEVIATION AT ALL...WOULD AT LEAST PLACE
THE ERN HALF OF THE CWA UNDER THE GUN FOR POTENTIAL SVR TSRA THU
AFTN...AS STG FORCING WILL BE AT PLAY. AT ANY RATE...LIKELY POPS
WILL STILL BE UTILIZED THIS PD...EVENTUALLY TAPERING OFF FROM W TO
E BY LATER IN THE DAY THU.

&&

.LONG TERM /FRIDAY NIGHT THROUGH MONDAY/...
WE HAVE FOLLOWED HPC GUIDANCE FOR THE MED RNG. CRNT ACTIVE WX
PRECLUDES IN DEPTH DISCUSSION...XPCT LINGERING -SHRA ON
FRIDAY...THEN DRY WX SAT AND SAT NGT. NXT FNTL SYSTEM APRCHS AND
WENT WITH SLOWER SOLUTION PREFERRED BY HPC...WITH A CHC FOR -SHRA
SUN THRU TUE.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
XPCT TSRA TO AFFECT CNTRL AND NRN SITES THIS AFTN...SYR IN PATH OF
STRONG STORMS IN THE 19-20Z TIME FRAME...AND PSBLY RME AN HR
LATER. WENT WITH CB GROUPS WITH A TEMPO FOR TSRA AT OTHER SITES
LATE THIS AFTN OR EVNG...WITH POTNL FOR TSRA INTO THE EVNG HRS.
LATER TNGT...XPCT 3-5SM VSBYS IN BR...AND ELM LIKELY TO GO IFR
LATER TNGT IN FOG. GNRLY VFR AFTER 14Z WED MRNG...WITH SOME
LINGERING MVFR IN BR...WITH CHC ONCE AGAIN FOR STRONG TSRA TMRW
AFTN.

OUTLOOK...

WED/WED NGT...SCT MVFR IN TSRA.

THU NGT/FRI/FRI NGT...SCT MVFR MAINLY CNTRL NY IN SCT SHRA.

SUN...MVFR IN SCT -SHRA.

SAT...MAINLY VFR.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...NONE.

&&

SYNOPSIS...MLJ
NEAR TERM...MLJ
SHORT TERM...MLJ
LONG TERM...
AVIATION...
Hazardous weather outlook, Apr 26, 5:12 PM EDT, 1 hour 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
512 PM EDT TUE APR 26 2011

NYZ023>025-044>046-055>057-PAZ039-040-043-044-047-072-272115-
SCHUYLER-CHEMUNG-TOMPKINS-CORTLAND-CHENANGO-OTSEGO-TIOGA-BROOME-
DELAWARE-SUSQUEHANNA-NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-
SOUTHERN WAYNE-
512 PM EDT TUE APR 26 2011

...SEVERE THUNDERSTORM WATCH 213 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NYZ062-PAZ048-272115-
SULLIVAN-PIKE-
512 PM EDT TUE APR 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN NEW YORK AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

A WARM FRONT IN THE VICINITY...ALONG WITH AN UNSTABLE AIR
MASS...WILL PRODUCE SCATTERED THUNDERSTORMS THROUGH THIS EVENING.
A FEW OF THESE STORMS COULD BECOME SEVERE...WITH LARGE HAIL AND
DAMAGING WINDS THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NYZ009-015>018-022-036-037-PAZ038-272115-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
MADISON-SOUTHERN ONEIDA-BRADFORD-
512 PM EDT TUE APR 26 2011

...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT WEDNESDAY...
...SEVERE THUNDERSTORM WATCH 213 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PN

In the hours before

Special weather statement, Apr 26, 5:48 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
548 PM EDT TUE APR 26 2011

NYZ015>017-022-023-262245-
CAYUGA NY-SCHUYLER NY-SENECA NY-STEUBEN NY-YATES NY-
548 PM EDT TUE APR 26 2011

...LINE OF STRONG THUNDERSTORMS WILL AFFECT SCHUYLER...SENECA...
SOUTHERN CAYUGA...STEUBEN AND YATES COUNTIES...

* AT 540 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING STRONG GUSTY
  WINDS...AND VERY HEAVY RAIN.  THESE STORMS WERE LOCATED ALONG A
  LINE EXTENDING FROM 32 MILES NORTHWEST OF MONTEZUMA TO 10 MILES
  NORTH OF FERGUSON CORNERS TO PRATTSBURG TO 20 MILES SOUTHWEST OF
  GREENWOOD...AND MOVING NORTHEAST AT 40 MPH.

* STRONG THUNDERSTORMS WILL BE NEAR...
  PENN YAN AND BATH AT 600 PM EDT...
  HAMMONDSPORT AT 605 PM EDT...
  WATERLOO AT 610 PM EDT...
  MONTEZUMA AND SENECA FALLS AT 615 PM EDT...
  ROMULUS AND DUNDEE AT 620 PM EDT...
  OVID AND DUNDEE AT 625 PM EDT...
  UNION SPRINGS AND CAMPBELL AT 630 PM EDT...
  CAMPBELL AND AUBURN AT 635 PM EDT...

THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE
HAIL AND...OR DAMAGING WINDS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY WHEN THREATENING WEATHER APPROACHES!

LAT...LON 4246 7735 4277 7721 4277 7698 4301 7697
      4303 7649 4299 7646 4285 7645 4285 7638
      4281 7639 4263 7657 4263 7667 4257 7661
      4255 7670 4249 7670 4228 7689 4228 7697
      4219 7698 4199 7765 4199 7774 4203 7775

DJN
Local storm report, Apr 26, 5:49 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
549 PM EDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0418 PM     TSTM WND DMG     BRIDGEPORT              43.15N  75.98W
04/26/2011                   ONONDAGA           NY   TRAINED SPOTTER

            ROOF BLOWN OFF HOME

&&

MJN
Local storm report, Apr 26, 6:09 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
609 PM EDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0329 PM     HEAVY RAIN       8 SSE AUBURN            42.83N  76.51W
04/26/2011  M0.93 INCH       CAYUGA             NY   TRAINED SPOTTER

            RAINFALL IN 44 MINUTES...FLOODING IN THE AREA OF
            ROCKEFELLER ROAD.

&&

MJN
Local storm report, Apr 26, 6:15 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
615 PM EDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     FLASH FLOOD      ROME                    43.23N  75.49W
04/26/2011                   ONEIDA             NY   TRAINED SPOTTER

            ROADS CLOSED IN ROME

&&

PN
Local storm report, Apr 26, 6:16 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
616 PM EDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     ROME                    43.23N  75.49W
04/26/2011                   ONEIDA             NY   TRAINED SPOTTER

            DUMPSTERS OVERTURNED

&&

PN
Local storm report, Apr 26, 6:17 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
617 PM EDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0427 PM     TSTM WND GST     ROME                    43.23N  75.49W
04/26/2011  M64 MPH          ONEIDA             NY   TRAINED SPOTTER

&&

PN

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 8:19 PM EDTSpecial Weather StatementBGMBradford41 min
Apr 25, 8:36 PM EDTSevere Thunderstorm WarningBGMBradford, Susquehanna39 min
Apr 25, 8:44 PM EDTSevere Thunderstorm WarningBGMBradford61 min
Apr 25, 9:15 PM EDTSevere Thunderstorm WarningBGMSusquehanna, Wayne45 min
Apr 25, 9:48 PM EDTSpecial Weather StatementBGMBradford57 min
Apr 25, 10:14 PM EDTFlash Flood WarningBGMBradford4 hr
Apr 25, 10:48 PM EDTAreal Flood AdvisoryBGMSusquehanna3 hr
Apr 25, 11:18 PM EDTAreal Flood AdvisoryBGMLackawanna, Luzerne, Susquehanna, Wyoming2 hr
Apr 25, 11:57 PM EDTAreal Flood AdvisoryBGMLackawanna, Luzerne, Pike, Susquehanna, Wayne3 hr
Apr 26, 4:45 PM EDTSpecial Weather StatementBGMBradford60 min
Apr 26, 5:10 PM EDTFlash Flood WatchBGMBradford, Lackawanna, Luzerne, Pike, Susquehanna, Wayne and 1 more9 hr
Apr 26, 5:28 PM EDTSevere Thunderstorm WarningBGMBradford22 min
Apr 26, 6:30 PM EDTSpecial Weather StatementBGMBradford45 min
Apr 26, 6:32 PM EDTFlash Flood WarningBGMBradford6 hr
Apr 26, 6:44 PM EDTSevere Thunderstorm WarningBGMBradford50 min

Nearby

Flash Flood Warnings in Pennsylvania, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.